>My mysterious digestive ailment was acting up a lot lately, so I got a new medicine on Friday.  I was a bit nervous about it because it is a steroid, and the last thing I need is bad acne, hair loss, weight gain, or worse, crippling depression, which are all fun side effects of prednisone, a steroid often used for treating asthma and Crohn’s disease.  Fortunately, my new med does not have most of those side effects, according to its website.  But I did find something equally disturbing:
What are the side effects of ENTOCORT EC?
The most common side effects of ENTOCORT EC are headache, infection in your air passages (respiratory infection), nausea, and symptoms of hypercorticism (too much steroids in your body).
These symptoms include an increase in the size of the face and neck, acne, and bruising.
Excuse my medical stupidity, but what the fuck does an “increase in the size of face and neck” mean?  I hope it is not like elephantitis of the head.  That sounds extremely scary.  Plus, if acne is a potential side effect (and I already have doosy on my cheek), if I get a ginormous face will that mean the zits increase in size proportionally?  I guess it’s better to have a giant face with huge zits than if the zits had an increase in size, but not the rest of my head.  Still, I certainly hope that none of this comes to fruition.  I have enough problems without worrying about my face not fitting on my head any more.  At least the meds won’t cause me to be depressed about having a giant face and neck filled with zits.

Comment